Clindamycin and menstrual cycle

Common Questions and Answers about Clindamycin and menstrual cycle

benzaclin

Treatment is by metronidazole((Flagyl, MetroGel) and clindamycin (Cleocin).They are available as pills or vaginal gels or creams. Please do not use any vaginal douches. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Had a two-month bout of nightly nocturnal calve cramps, happened in the wee hours of the night and made me cry out in pain, often lasted several minutes and sore for a day.
An acne gel such as Duac (clindamycin and benzoyl peroxide) will dry up the oil. Female patients will benefit from an anti-androgen contraceptive pill. Eloise.
Also, I've heard of conditions called lactobacilliosis and cytolytic vaginosis (overgrowth of lactobacilli). My symptoms do not appear to be related to my menstrual cycle - there is no particular pattern - but could overgrowth of lactobacilli still be my problem? I would like to hear from anyone who has suffered from lactobacilli overgrowth. Sorry for the long post but I really would appreciate some advice!
Yesterday morning I finished a 10-day dose of clindamycin for a tooth infection and that seems to have done the trick. I had used Zithromax for 5 days a month ago for a sore throat but that didn't affect the dizziness. The allergist's interpretation for this is that either Zithromax was not the right type of antibiotic or the 5-day treatment was not enough. Depending on the result of the CT scan, I might have to continue taking antibiotics.
I am 24 and have suffered from these vaginal tears and itching off and on for many years. I have found that it comes at the same general time in my menstrual cycle... and it is definately NOT HERPES! I have regular check ups and have never been diagnosed with herpes (even before I became sexually active!). I too think that it has something to do with the vaginal flora and the yeast levels.
i have seen the doctor too many times and every time i'm told the same thing, take the flagyl and follow up in 2wks. however each month after my menstrual cycle the BV would return. nothing has worked past 25days except abstinance. i even tried inserting boric acid capsules (doctor recommended) directly into my vagina to alter the pH (which caused a bigger mess than just letting the infection proceed on its own).
I've noticed with the Seroquel that the breakouts are, of course, worse towards the onset of my menstrual cycle. I've used Differin before but it was fairly ineffective... I've also tried oral antibiotics in the past... I had very clear skin for a few years until the Seroquel, and am now feeling like I'm hitting puberty all over again.... Stress certainly doesn't help, nor does my intake of caffeine, etc...
29, child age 4, no birth control, same partner 11 years, never experienced bleeding during or after intercourse or bleeding in between periods.
) An MA takes me to a room and proceeds to do my vitals and ask some questions. I tell her I think it's Staph and that I was currently coming out of my menstrual cycle, but thought that I might have gotten it from touching an infected area then changing my tampon. I tell her exactly where is it and she says that the DOCTOR can't look at it because it's so close to my vagina and they weren't really "allowed" to do such a thing. I was kinda like, "uhh...what?
After my 3 incisions closed and healed and I thought I was all better. I started my menstrual cycle again at the end of February and just a few days later, I had a ultrasound done to see if there was any fluid in my breast (something didnt feel right to me, thus the reason I checked). About 4 days after my ultrasound I woke up with more redness on my breast and I could feel fluid in there. My surgeon lanced and drained my breast a 4th time just last week Monday.
Yes, I think looking into to info on Group B strep meds, and epidural is a good idea. My symptoms seem worse around my menstrual cycle. Do anyone elses??? Sometimes I wonder if hormones are involved?
The family doctor stated its a boil and prescribed 'Bactroban' cream;but the dermatologist said its acne and has given 'Clindamycin Phosphate and Benzoyl Peroxide' gel and 'Minocycline 100mg'. I'm fine now, only the acne, no cramps since 2 months and right upper abdomen pain while running. I'm not sure what is wrong. Please help!! Thanks in advance!!
He gave the Clindamycin vaginal cream for the Strep B and I finished that a couple of weeks ago and it still has not gone away. Had a series of Blood tests done and a stool sample. Blood tests were all normal but the stool sample came back with C-diff in my intestenal track. The medications I took allowed for all the bad bacteria to grow. I was then put on Alinia medication for the C-diff which has helped a great deal and I thought the Strep B would be gone.
I figured out that I get it about every 7-10 days before my cycle. After my cycle the itching stops and is gone for a few weeks then I get it again and 7-10 days later my cycle (I have PCOS, so my cycle is not regular). I've been to my GYN with the inflimation and she has tested me for everything possible and I tested negative, she says she does not know what it is. My next option is a biopsy (I'm not looking forward to that).
I was so confused thinking could I really have left it in that long??? I had sex and went through another menstrual cycle before I realized it. Luckily I was already on meds for BV and I think that's the only reason I didn't get sick.
Upon reading all of these comments I realized I may of had some of the symptoms that some of you have posted and didn't realize it. I had irritated skin during my menstrual cycle around my vagina and anal area, I thought it was an allergy to pads. I have not had a yeast infection since my partial hystorectomy in Dec of last year. We recently went on vacation in Fl and swam in a heavily populated pool and the ocean.
It seems to get worse around my menstrual cycle. I went to my best friend who is an OBGYN and he assured me that I have no STD's. Thank God. I am very fussy with my femine hygeine and I have only ever been with two partners and I know in my heart that my husband is faithful to me. I have researched everywhere, i thought and found nothing. I feel alot better since I have heard this story from other people as well.
A few days ago I noticed a sore, reddish swollen lump on my left inner thigh, right along my bikini line. It has since gotten larger (about the size of a nickel, and more elongated now). It only feels sore if I press on it or rub against it. It seems like a soft lump that moves around with the skin. Last night I applied a warm washcloth to it for about 30 minutes, which made it feel better. Could this be a swollen lymph node, or maybe an ingrown hair?
There are other medicines that may be taken by mouth for this infection, such as clindamycin (Cleocin), and there are also vaginal creams and gels. You will not be able to drink or have sex for a week. while on these meds. I know that can suck sometimes though. Your partner does not need to be treated because BV has not been proven to be a sexually transmitted infection. Some women get BV again and again. It is not clear why or how this happens.
I get the feeling that they are like little paper cuts all inside, and they are excruciating when you tinkle. I have tried a steroidal cream, perscribed by my gyne, but it is messy and gooey, and I really don't like using it, because it doesn't really do much. Do you notice they get worse before or after your period? I know what you mean about feeling like, "what the hell is this?" I am in a monogomous relationship for 6 years, with the same partner, who is now my husband.
Back in 1996(ish) there was a class action lawsuit against Norplant for playing down such side effects as irregular menstrual bleeding, nausea, headaches and depression. People were not adequately warned of the extent of these side effects. So the bottom line is I will continue to the best of my ability to tell my story to try and stop women from getting this device. If I stop 1 than than I win.
The symptoms seem to increase at times when my normal cycle is low on estrogen, and I have few symptoms when my natural estrogen is higher. My gyn prescribed a low-dose estrogen pill which definitely seems to help. I don't worry about it quite so much anymore but I do wish it would stop, The most helpful thing for me is to not stress out about it, but also to just stand up and twist my body around. This seems to bring the vagus nerve system back in order and makes things better.
At first I thought it was my liver because it got worse when I drank, so I got a PET scan of my liver and spleen and got blood tests and everything was normal. I also got a endoscopy and colonoscopy because I was constipated for 2 weeks and that was all normal except for chronic gastritis. My uncle is a nurse and said that the pain sounds like it could be my gallbladder, so I had a ultrasound on my gallbladder, pancreas and right kidney 2 days ago and they said everything is normal there too.
I have been taking about 1000 IU a day, every day for the past month now. Both with my breakfast and with my supper... and ACNE IS GONE!!!! I am 25 years old and have had acne since I was 14... and for once no more acne! In particular, I haven't suffered much on my face, only while I was a teen, but always had acne on my back. Not only that but my blackheads on my nose aren't there anymore! I even had blackheads on my shoulders. Sometimes on my back... always had many pimples on my back.
MedHelp Health Answers